# SDR CA010307011

- Difficulty date: February 19, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Make and model: Boeing 727217
- Aircraft time: 67,629 hours
- Engine: Pwa JT8D17
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bracket
- Part number: 65224787
- Condition: Cracked
- Location: Nlg Door
- Part time: 68,223 hours, 30,541 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOSE LANDING GEAR FORWARD DOORS ACTUATING BRACKET WHICH ATTACHES TO THE NOSE GEAR. THE ACTUATING ROD END ATTACH POINT WAS FOUND CRACKED DURING AIRCRAFT SERVICING. THE BRACKET WAS REMOVED AND REPLACED WITH SERVICEABLE PART I.A.W. BOEING 727 MM 32-22-1.
